Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Some closed formulas for canonical bases of Fock spaces


Authors: Bernard Leclerc and Hyohe Miyachi
Journal: Represent. Theory 6 (2002), 290-312
MSC (2000): Primary 17B37, 05E05, 05E10, 20C20, 20C33
DOI: https://doi.org/10.1090/S1088-4165-02-00136-X
Published electronically: September 19, 2002
MathSciNet review: 1927956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some closed formulas for certain vectors of the canonical bases of the Fock space representation of $U_v(\widehat{\mathfrak{sl}}_n)$. As a result, a combinatorial description of certain parabolic Kazhdan-Lusztig polynomials for affine type $A$ is obtained.


References [Enhancements On Off] (What's this?)

  • [Ar] S. ARIKI, On the decomposition numbers of the Hecke algebra of $G(n,1,m)$, J. Math. Kyoto Univ. 36 (1996), 789-808. MR 98h:20012
  • [CK] J. CHUANG, R. KESSAR, Symmetric groups, wreath products, Morita equivalences, and Broué's abelian defect group conjecture, Bull. London Math. Soc. 34 (2002), 174-184.
  • [CT] J. CHUANG, K. M. TAN, Some canonical basis vectors in the basic $U_q(\widehat{\mathfrak{sl}}_n)$-module, J. Algebra 248 (2002), 765-779.
  • [DJ] R. DIPPER, G. JAMES, The $q$-Schur algebra, Proc. London Math. Soc. 59 (1989), 23-50. MR 90g:16026
  • [H] T. HAYASHI, $q$-analogues of Clifford and Weyl algebras - spinor and oscillator representations of quantum enveloping algebras, Comm. Math. Phys. 127 (1990), 129-144. MR 91a:17015
  • [HM] A. HIDA, H. MIYACHI, Module correspondences in some blocks of finite general linear groups, (2000), Preprint.
  • [JK] G.D. JAMES, A. KERBER, The representation theory of the symmetric group, Encyclopedia of Mathematics 16, Addison-Wesley, 1981. MR 83k:20003
  • [JM] G. JAMES, A. MATHAS, Hecke algebras of type $A$ at $q=-1$, J. Algebra 184 (1996), 102-158. MR 97h:20017
  • [JiMi] M. JIMBO, T. MIWA, Solitons and infinite dimensional Lie algebras, Publ. R. I. M. S. Kyoto Univ. 19 (1983), 943-1001. MR 85i:58060
  • [Jo1] T. JOST, Morita equivalence for blocks of Hecke algebras of symmetric groups, J. Algebra 194 (1997), 201-223. MR 98h:20014
  • [Jo2] T. JOST, Morita equivalence for blocks of finite general linear groups, Manuscripta Math. 91 (1996), 121-144. MR 97f:20016
  • [Ka] V. G. KAC, Infinite dimensional Lie algebras, 3rd Ed., Cambridge University Press, 1990. MR 92k:17038
  • [K1] M. KASHIWARA, Crystalizing the $q$-analogue of universal enveloping algebras, Commun. Math. Phys. 133 (1990), 249-260. MR 92b:17018
  • [K2] M. KASHIWARA, On crystal bases of the $Q$-analogue of universal enveloping algebras, Duke Math. J. 63 (1991), 465-516. MR 93b:17045
  • [K3] M. KASHIWARA, Global crystal bases of quantum groups, Duke Math. J. 69 (1993), 455-485. MR 94b:17024
  • [KMS] M. KASHIWARA, T. MIWA, E. STERN, Decomposition of $q$-deformed Fock spaces, Selecta Math. 1 (1995), 787-805. MR 97c:17021
  • [KT] M. KASHIWARA, T. TANISAKI, Parabolic Kazhdan-Lusztig polynomials and Schubert varieties, J. Algebra 249 (2002), 306-325.
  • [Kn] D. KNUTSON, $\lambda$-rings and the representation theory of the symmetric group, Lecture Notes in Mathematics, 308, Springer-Verlag, Berlin, New York, 1973. MR 51:679
  • [LLT1] A. LASCOUX, B. LECLERC, J.-Y. THIBON, Hecke algebras at roots of unity and crystal bases of quantum affine algebras, Commun. Math. Phys. 181 (1996), 205-263. MR 97k:17019
  • [LLT2] A. LASCOUX, B. LECLERC, J.-Y. THIBON, Ribbon tableaux, Hall-Littlewood functions, quantum affine algebras and unipotent varieties, J. Math. Phys. 38 (1997), 1041-1068. MR 98c:05167
  • [LL] B. LECLERC, S. LEIDWANGER, Schur functions and affine Lie algebras, J. Algebra 210 (1998), 103-144. MR 2000c:05151
  • [LT1] B. LECLERC, J.-Y. THIBON, Canonical bases of $q$-deformed Fock spaces, Int. Math. Res. Notices, 9 (1996), 447-456. MR 97h:17023
  • [LT2] B. LECLERC, J.-Y. THIBON, Littlewood-Richardson coefficients and Kazhdan-Lusztig polynomials, in Combinatorial methods in representation theory, Ed. M. Kashiwara et al., Adv. Stud. Pure Math. 28 (2000), 155-220.
  • [Lei] S. LEIDWANGER, Basic representations of $A_{n-1}^{(1)}$ and $A_{2n}^{(2)}$ and the combinatorics of partitions, Adv. in Math. 141 (1999), 119-154. MR 2000c:17041
  • [Lu] G. LUSZTIG, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), 447-498. MR 90m:17023
  • [Mcd] I.G. MACDONALD, Symmetric functions and Hall polynomials, Second Edition, Oxford Univ. Press, 1995. MR 96h:05207
  • [Mi] H. MIYACHI, Some remarks on James' conjecture, (2001), Preprint.
  • [MM] K.C. MISRA, T. MIWA, Crystal base for the basic representation of $U_q(\widehat{\mathfrak{sl}}_n)$, Commun. Math. Phys. 134 (1990), 79-88. MR 91j:17021
  • [R] R. ROUQUIER, Représentations et catégories dérivées, Rapport d'habilitation, 1998.
  • [Sc] J. SCOPES, Cartan matrices and Morita equivalence for blocks of the symmetric groups, J. Algebra 142 (1991), 441-455. MR 92h:20023
  • [SW] D. STANTON, D. WHITE, A Schensted algorithm for rim-hook tableaux, J. Comb. Theory A 40 (1985), 211-247. MR 87c:05014
  • [St] E. STERN, Semi-infinite wedges and vertex operators, Internat. Math. Res. Notices 4 (1995), 210-219. MR 96b:17018
  • [VV] M. VARAGNOLO, E. VASSEROT, On the decomposition matrices of the quantized Schur algebra, Duke Math. J. 100 (1999), 267-297. MR 2001c:17029

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 05E05, 05E10, 20C20, 20C33

Retrieve articles in all journals with MSC (2000): 17B37, 05E05, 05E10, 20C20, 20C33


Additional Information

Bernard Leclerc
Affiliation: Département de Mathématiques, Université de Caen, Campus II, Bld Maréchal Juin, BP 5186, 14032 Caen Cedex, France
Email: leclerc@math.unicaen.fr

Hyohe Miyachi
Affiliation: Department of Mathematics, Graduate School of Science and Technology, Chiba University, Yayoi-cho, Chiba 263-8522, Japan
Address at time of publication: IHES, Le Bois-Marie, 35, route de Chartres, F-91440 Bures-sur-Yvette, France
Email: miyachi@ihes.fr; mihachi_hyohe@ma.noda.tus.ac.jp

DOI: https://doi.org/10.1090/S1088-4165-02-00136-X
Received by editor(s): September 6, 2001
Received by editor(s) in revised form: June 19, 2002
Published electronically: September 19, 2002
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society